Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 25, 2011, 10:02 PM CDT for 4 counties in North Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 10:02 PM CDT (03:02 UTC)
- Expired
- Jun 25, 2011, 10:48 PM CDT
- In force
- 46 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benson County, ND, Eddy County, ND, Nelson County, ND, Ramsey County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 118 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 10:10 PM CDT | HAIL 0.88 | 2 Sw Tokio, ND | DIME TO NICKEL SIZED HAIL WITH VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 8:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1619 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
558 WUUS53 KFGF 260302 SVRFGF NDC005-027-063-071-260400- /O.NEW.KFGF.SV.W.0035.110626T0302Z-110626T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1002 PM CDT SAT JUN 25 2011 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BENSON COUNTY IN NORTHEAST NORTH DAKOTA... NORTHEASTERN EDDY COUNTY IN NORTHEAST NORTH DAKOTA... WEST CENTRAL NELSON COUNTY IN NORTHEAST NORTH DAKOTA... SOUTH CENTRAL RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA... * UNTIL 1100 PM CDT * AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 4 MILES SOUTHWEST OF TOKIO...OR 15 MILES SOUTH OF DEVILS LAKE...MOVING TO THE NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ST MICHAEL AROUND 1010 PM CDT. TOKIO AROUND 1015 PM CDT. WARWICK AROUND 1020 PM CDT. HAMAR AROUND 1035 PM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE STUMP LAKE. THIS WARNING REPLACES THE PREVIOUS WARNING FOR BENSON AND EDDY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. IF ON OR NEAR DEVILS LAKE OR STUMP LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! && LAT...LON 4810 9884 4796 9827 4771 9887 4788 9908 TIME...MOT...LOC 0301Z 236DEG 14KT 4789 9887 WIND...HAIL 60MPH 1.00IN $$ JR
1 follow-up statement
452 WWUS53 KFGF 260348 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1048 PM CDT SAT JUN 25 2011 NDC005-027-063-071-260357- /O.CAN.KFGF.SV.W.0035.000000T0000Z-110626T0400Z/ BENSON ND-EDDY ND-NELSON ND-RAMSEY ND- 1048 PM CDT SAT JUN 25 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RAMSEY...WEST CENTRAL NELSON...NORTHEASTERN EDDY AND SOUTHEASTERN BENSON COUNTIES IN NORTHEAST NORTH DAKOTA IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN EDDY COUNTY UNTIL 1115. LAT...LON 4810 9884 4796 9827 4771 9887 4788 9908 TIME...MOT...LOC 0347Z 236DEG 14KT 4799 9865 $$ JR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:12 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 25, 7:12 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
712 PM CDT SAT JUN 25 2011
.DISCUSSION...
THE MAIN CHALLENGE OVERNIGHT WILL BE HOW CONVECTION OVER NC ND
EVOLVES AS COLD FRONT SHIFTS EAST. ALL SHORT TERM GUIDANCE...AND
IN PARTICULAR THE HRRR MOVES THUNDERSTORMS OVER THE DEVILS LAKE
BASIN WITHIN THE NEXT FEW HOURS...THEN INTO THE NORTHER RED RIVER
VALLEY AFTER 06Z. THERE WILL BE LOCALLY HEAVY RAINFALL AS THE
FRONT SLOWS DOWN LATER TONIGHT...AND WILL MENTION IN THE DEVILS
LAKE BASIN INTO THE NORTHERN VALLEY. THERE COULD BE SOME STRONGER
STORMS WITH MARGINALLY SEVERE HAIL...WITH WINDS POTENTIALLY A
BIGGER CONCERN THIS EVENING AS STORMS ARE BOWING A BIT EAST OF
MINOT CURRENTLY.
&&
.AVIATION...
A COLD FRONT IS EXPECTED TO ADVANCE EASTWARD INTO NORTHEASTERN ND
OVERNIGHT...AND BEGIN TO STALL ACROSS NORTHWESTERN MN AND EASTERN
ND TOMORROW MORNING. THE FRONT WILL BRING SHOWERS AND
THUNDERSTORMS MOVING FROM WEST TO EAST. SINCE THE COLD FRONT WILL
PASS THROUGH KDVL FIRST...EXPECT THE CONVECTION TO AFFECT THIS
SITE FIRST...THEN PROGRESS TO THE EAST. THE WINDS ALONG THE FRONT
MAY BE FAIRLY LIGHT AND VARIABLE...BUT ANY THUNDERSTORMS COULD
CAUSE GUSTY AND ERRATIC WINDS TONIGHT AND SUNDAY.
&&
.HYDROLOGY...
MINOR TO MODERATE FLOODING CONTINUES AROUND THE SHEYENNE RIVER ITS
ENTRY INTO THE MAIN STEM OF THE RED RIVER...ALONG WITH THE GRAND
FORKS AND OSLO AREA. MAJOR FLOODING IS NOW OCCURRING AT THE WEST
FARGO DIVERSION ALONG THE SHEYENNE. THIS IS A RESULT OF RECENT
HEAVY RAINS IN SOUTHEASTERN NORTH DAKOTA...AND THE FLOODING SHOULD
BE FAIRLY SHORT IN DURATION. HOWEVER...MORE RAINFALL IS EXPECTED
ACROSS THIS AREA SUNDAY EVENING AS THE NEXT SYSTEM MOVES THROUGH.
THIS COULD ALSO BRING RURAL FLOODING IN SOUTHEASTERN NORTH DAKOTA...
AS THE RECENT RAINS HAVE SATURATED THE SOILS AND CAUSED SEVERAL
WASHOUTS OF ROADS IN THE AREA...ESPECIALLY IN RANSOM COUNTY.
&&
.PREV DISCUSSION... /ISSUED 230 PM CDT SAT JUN 25 2011/
DISCUSSION...FORECAST CHALLENGE CONCERNS T THREAT REMAINDER OF
WEEKEND HEAVY RAIN POTENTIAL AND TEMPERATURES. STILL SOME
DIFFERENCES ON TIMING OF COLD FRONTAL BOUNDARY AND SURFACE LOW
CENTER PLACEMENT HOWEVER MODELS COMING INTO A LITTLE BETTER
CONSENSUS. WITH GEM AND NAM TRENDING FARTHER SOUTH SIMILAR TO
GFS/ECMWF WILL TREND FORECAST TO GFS/ECMWF SOLUTION.
EARLY AFTERNOON SURFACE LOW POSITION NEAR MT/SD/WY BORDER BEST
DEPICTED BY GFS. ASSOCIATED SURFACE BOUNDARY EXTENDS FROM SW ND INTO
N CENTRAL ND. AS SHORT WAVE OVER W MT LIFTS NE THIS AREA LOOKS TO
BE THE FAVORED LOCATION FOR DEEP CONVECTIVE DEVELOPMENT LATER THIS
AFTERNOON. EAST OF BOUNDARY AND INTO LOCAL FORECAST AS FAR EAST AS
THE VALLEY AREA DEWPOINTS HAVE RISEN INTO THE LOWER 60S HOWEVER
LOOKS TO BE SUFFICIENT CIN IN PLACE TO LIMIT ANY EARLY DEVELOPMENT.
THIS EVENING HOWEVER MODELS SPREAD 1000-1500 J/KG CAPE ACROSS REGION
ALONG WITH SUFFICIENT INSTABILITY. SO ANY CONVECTION TO OUR WEST
SHOULD HOLD TOGETHER AS IT PROPAGATES E. AT THIS POINT UNSURE OF
AREAL COVERAGE OF STORMS SO AM HESITANT TO GO HIGHER THAN CHANCE
POPS. LOW LEVEL JET NOT IMPRESSIVE SO WOULD EXPECT CONVECTION TO
DIMINISH AFT SUNSET. FAVORED INSTABILITY AND CAPE WOULD FAVOR ANY
LATE NIGHT CONVECTION ACROSS SOUTHERN FA. WITH THERMAL RIDGE OVER FA
EXPECT TEMPERATURES TO HOLD UP OVERNIGHT.
COLD FRONT WILL SAG SOUTHWARD SUNDAY. HOW FAR BOUNDARY DROPS WILL
DETERMINE WHERE BEST POTENTIAL FOR CONVECTION/SEVERE POTENTIAL WILL
BE. OVERALL MODEL CONSENSUS IS HAVING BOUNDARY BISECTING FA FROM NE
TO SW EARLY AFTERNOON AND SAGGING SLOWLY SOUTH AS IT BECOMES
PARALLEL TO UPPER FLOW. ASSOCIATED SURFACE LOW POSITION ALONG
BOUNDARY WILL HAVE AN IMPACT ON BETTER CONVECTIVE POTENTIAL AND
SEVERE MODE BUT MODELS VARY WITH THIS. AT THIS POINT SOUTHEAST HALF
OF FA LOOKS TO HAVE BEST POTENTIAL FOR PCPN. PRECIPITABLE H2O VALUES
AHEAD OF BOUNDARY AROUND 1.5 INCHES SO WILL NEED TO MONITOR FOR
LOCALLY HEAVY RAIN POTENTIAL. FLASH FLOOD GUIDANCE BETWEEN 2 TO 3
INCHES HOWEVER GROUND REMAINS SATURATED FROM RAINS EARLIER IN THE
WEEK. MOST RECENT RAINS ALSO WASHED OUT MANY RURAL ROADS IN RANSOM
COUNTY. FOR THIS WILL ISSUE FLASH FLOOD WATCH FOR FAR SOUTHERN
COUNTIES. TEMPERATURES TRICKY AND DEPENDENT ON FRONTAL LOCATION AND
CLOUD TRENDS. MODEL INTEGRATED RH FIELDS SHOWING POTENTIAL FOR QUITE
A BIT OF CLOUD COVER WHICH WOULD HOLD TEMPERATURES/INSTABILITY DOWN.
CONVECTION SHOULD CONTINUE TO PROPAGATE SOUTH AND EAST SUNDAY
EVENING CLEARING MOST OF FA BY EARLY AM. COOLEST TEMPERATURES
EXPECTED ACROSS NW FA AS COLD ADVECTION KICKS IN.
TEMPERATURES WILL BE COOLER MONDAY AS COLD ADVECTION SPREADS ACROSS
FA IN WAKE OF CFP. CONFIDENCE LOW ON PCPN OR T POTENTIAL HOWEVER FOR
NOW WILL FOLLOW PERSISTENCE.
WE WILL THEN DRY OUT TUESDAY AS HIGH BUILDS IN. TEMPERATURES LOOK TO
BE BLO AVERAGE BASED ON THERMAL COLUMN.
LONG TERM [TUESDAY NIGHT - FRIDAY]...
THE REGION SHOULD GET SOME WARM AND DRY WEATHER FOR THE MIDDLE OF
THE WEEK. SOME MODELS INDICATE A LITTLE PCPN THROUGH THURSDAY...BUT
THINK HIGH PRESSURE WILL BE THE DOMINANT FACTOR...SO REMOVED ANY
MENTION OF PCPN. THE MAIN CHALLENGE FOR THIS FORECAST DEALS WITH A
COLD FRONT PASSAGE LATER IN THE PERIOD. THE MODELS HAVE SIGNIFICANT
DIFFERENCES AS FAR AS TIMING...WITH THE GFS MUCH SLOWER THAN THE
ECMWF AND GEM. IT IS TOO DIFFICULT TO DETERMINE THE TIMING YET SINCE
IT IS STILL SO FAR OUT...SO MUCH OF THE LATER PERIOD INCLUDES POPS
FOR THUNDERSTORMS.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH SUNDAY EVENING
FOR NDZ049-052-053.
MN...FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH SUNDAY EVENING
FOR MNZ029.
&&
DKHazardous weather outlook, Jun 25, 5:36 AM CDT, 16 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 536 AM CDT SAT JUN 25 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-261045- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 536 AM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA THROUGHOUT THE DAY. THUNDERSTORM CHANCES WILL INCREASE ACROSS EASTERN NORTH DAKOTA THIS AFTERNOON AND EVENING. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...BUT SOME STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WIND. IN ADDITION...RIVER FLOODING WILL CONTINUE AT SEVERAL LOCATIONS ACROSS THE RED RIVER BASIN DUE TO RECENT RAINFALL. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILED INFORMATION ON SPECIFIC LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND...ESPECIALLY ACROSS THE SOUTHERN RED RIVER VALLEY AND ADJACENT PORTIONS OF WEST CENTRAL MINNESOTA. ISOLATED TORNADOES AND PERIODS OF HEAVY RAIN ARE ALSO POSSIBLE. STAY TUNED FOR FURTHER UPDATES. IN ADDITION...RIVER FLOODING WILL CONTINUE AT SEVERAL LOCATIONS ACROSS THE RED RIVER BASIN DUE TO RECENT RAINFALL. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILED INFORMATION ON SPECIFIC LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ROGERS
In the hours before
Local storm report, Jun 25, 8:50 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
850 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN 1 W FILLMORE 48.18N 99.82W
06/25/2011 M1.50 INCH BENSON ND CO-OP OBSERVER
ARB REPORTER MEASURED 1.5 INCHES OF RAIN IN 30 MINUTES.
FROM 8 PM TO 830 PM CDT. ALSO MULTIPLE PERIODS OF ONE
HALF INCH HAIL.
&&
GGUSTLocal storm report, Jun 25, 9:15 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
915 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 10 SW MADDOCK 47.86N 99.68W
06/25/2011 E1.00 INCH BENSON ND PUBLIC
NUMEROUS NICKEL TO QUATER SIZED HAIL FAIL FROM 840 TO 845
PM CDT.
&&
GGUSTLocal storm report, Jun 25, 9:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
934 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL 5 W NEW ROCKFORD 47.68N 99.24W
06/25/2011 E1.00 INCH EDDY ND PUBLIC
NICKEL AND QUARTER SIZED HAIL JUST COVERED THE GROUND.
&&
GGUSTLocal storm report, Jun 25, 9:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
944 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL 6 N NEW ROCKFORD 47.77N 99.14W
06/25/2011 E0.88 INCH EDDY ND PUBLIC
ABOUT 3 MINUTES OF DIME TO NICKEL SIZED HAIL... ENDED AT
942 PM CDT.
&&
GGUSTLocal storm report, Jun 25, 9:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
954 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 10 W WARWICK 47.86N 98.92W
06/25/2011 E0.75 INCH BENSON ND PUBLIC
MAINLY DIME AND PENNY SIZED HAIL COVERING THE GROUND.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:54 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Ramsey, Towner | 66 min |
| Jun 25, 8:32 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy | 58 min |
| Jun 25, 8:53 PM CDT | Areal Flood Advisory | FGF | Benson, Eddy, Ramsey, Towner | 8 hr |
| Jun 25, 9:01 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 59 min |
| Jun 25, 9:29 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy | 46 min |
| Jun 25, 10:17 PM CDT | Severe Thunderstorm Warning | FGF | Eddy, Nelson | 58 min |
| Jun 25, 10:43 PM CDT | Flash Flood Warning | FGF | Eddy | 7 hr |
| Jun 25, 10:59 PM CDT | Areal Flood Advisory | FGF | Benson, Grand Forks, Nelson, Ramsey, Walsh | 7 hr |
| Jun 26, 5:57 AM CDT | Areal Flood Advisory | FGF | Ransom, Richland, Sargent | 6 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.